# SDR A6WA201141111

- Difficulty date: November 4, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AT PARKING BRAKE CABLE.  REPAIRED CRACKED AREA AT PARKING BRAKE CABLE FITTING AREA ON BULKHEAD IAW REO 601R-53-11-563, TYPE II.
